Grandpajoe2017
I posted in a previous thread of mine but didn’t get any response so thought I’d do a new topic.
Its a 5 weeks since I had my top up and the HA has become noticeably hard to the touch along the top of shaft and even into my pupic bone a bit, it’s about 3” long and about 1/2 “ wide, I can pinch it and it doesn’t mould, it’s very hard. When erect it isn’t smooth or even really along the shaft I can’t help thinking they may have hit a vein!
Does anyone know what it could be and what the best thing to do is? Moorgate said I would have to come to Doncaster to see them. Massaging doesn’t work 
Quote 0 0
Skeptical One
Any pictures you could share to maybe give us a better look?

Hardening of HA? Paging @Avanti Derma or @Dr Oates on potential causes of what Grandpajoe2017 has described? Can HA trigger FBG's much like collagen-inducing microsphere fillers? I'm not suggesting that's what it is, and FBGs are not life threatening. (*note, opinions from Sponsors are from personal experience and/or a science background, not to be mistaken for a medical diagnosis. Please consult your performing physician or a qualified medical professional for a proper evaluation).

Check with @Androfill to see if they have an office closer to you, their physician (Dr. Horn) previously worked with Moorgate and is more than qualified to assess your situation.

The good news are a few things: HA can be dissolved, HA can be revised much like PMMA or Ellanse penises, and that HA is temporary should you choose not to intervene at all. That said, it would be wise to assess what this is and how it can be corrected as soon as possible. Good luck.

Forum Rules!

Please message me directly for donation information!

Both valid email contacts:
(Commercial & Membership inquiries)
phalloboardsofficial@gmail.com

(All other inquiries)
phalloboards@gmail.com
Quote 0 0
Dr Oates
Hi GP17,

No it's not likely be a vein at 1/2" wide although there is a syndrome called Mondor's Syndrome. It is probably a reaction to HA. Maybe it was a bit superficial. Some HA's have more of a potential to cause hardening - such as Voluma.
Usually I would try a short course of oral steroid like Prednisolone 25mg morning for 5 days. Then maybe inject a small amount of Triamcinolone (steroid) into the firm area. If it is really a problem then also dissolve with Hyalase. This is obviously general comments and not meant to be a diagnosis and prescription...
Let us know how it goes. Do you know which HA?
What ever you do, make sure it is safe.
CALIBRE Clinic Australia
Google calibreclinic .com.au
Perth, Melbourne, Sydney
(+61) 1300 105 505
Quote 0 0
Dr Oates
And while I was writing that a patient arrived with exactly the same issue from a treatment I did 2 months ago. So I injected some steroid and put him onto Prednisoline for 5 days.
I don't want to comment on any bigger complications while I am consulting again.
What ever you do, make sure it is safe.
CALIBRE Clinic Australia
Google calibreclinic .com.au
Perth, Melbourne, Sydney
(+61) 1300 105 505
Quote 0 0
Avanti Derma
Hello @Grandpajoe2017 
I agree with the remote possibility of Mondor's syndrome, but your description doesn't include pain, redness, or other symptoms of phlebitis that come with this usually self-limiting condition.
However, this is not a typical scenario and shouldn't be taken lightly.
I concur with Dr. Oates approach, so I highly recommend to make an effort and go see your physician right away.
Good luck.
DrC
Dr. Luis Casavantes / Dr. Palmira Morales
https://www.avantiderma.com

Reception: info@avantiderma.com
US Phone lines: +1 (619) 308-7268 & 308-7269
Mexico: +52 (664) 687-4848 & 686-5636
Quote 0 0
Grandpajoe2017
Thanks everyone for your feedback and advice, it’s appreciated. I spoke to Moorgate earlier and apparently they aren’t operating out of london anymore so I would have to go to Doncaster to see Dr Greta, that said, they’ve asked for full detail and images that I’ve emailed and Dr G will look at it initially to see if there is anything pressing. I will have to go up north to have a reversal but they said they would replace the HA FOC if that was the case. 

I have attacged some photos 
Quote 0 0
Grandpajoe2017
 the turtleneck only occurs when flaccid l, when erect the lump isn’t too noticeable 

511D46BF-57F3-4A61-9653-D251AABF2194.jpegBD8E77E6-9305-4ECC-86EA-16CA80AB71DA.jpeg  2404FF2E-199E-47FD-BECB-B79488ACEB56.jpeg 
Quote 0 0
ghostwhirl
Dr Oates wrote:
Hi GP17,

No it's not likely be a vein at 1/2" wide although there is a syndrome called Mondor's Syndrome. It is probably a reaction to HA. Maybe it was a bit superficial. Some HA's have more of a potential to cause hardening - such as Voluma.
Usually I would try a short course of oral steroid like Prednisolone 25mg morning for 5 days. Then maybe inject a small amount of Triamcinolone (steroid) into the firm area. If it is really a problem then also dissolve with Hyalase. This is obviously general comments and not meant to be a diagnosis and prescription...
Let us know how it goes. Do you know which HA?


hi Dr Oates, i think that i have this problem also. i have a vein very close to the incision site which feels like a cord/rope and tough in texture. from a google image search of mondors syndrome it is exactly as described. if a blunt tipped cannula was used, is there any possibility of a filler being injected into a vein? of late i have had some issues with erection quality (spongier than usual erections and erections dissipate super quickly after i orgasm). with my limited Medical knowledge I've scared myself into thinking i might have an issue with venous leakage. is this a remote possibility at all?
Quote 0 0
hoddle10
Is it red from pinching and massaging the lump, as it looks a bit inflamed to me? If it's that colour, without manipulation, then it could be infectious or an immune reaction. 
Quote 0 0
ghostwhirl
IMG_20190902_015853.jpg 

with the filler present, its a hard to see. there are 3 more of these on the Right side, i suspect all coming from the superficial dorsal vein. what are my options for treatment and could this be related to ED? maybe my soft erections are anxiety related because this is freaking me out
Quote 0 0
think
ghostwhirl wrote:
maybe my soft erections are anxiety related because this is freaking me out

Deal with the situation as advised, but 99.9999 percent chance your softer erections are from the anxiety component. 
Quote 2 0
ghostwhirl
think wrote:

Deal with the situation as advised, but 99.9999 percent chance your softer erections are from the anxiety component. 


yup, have booked into my urologist and getting ultrasounds done later today. just wanted to get as mich information as possible. in the meantime. soft erection have turned into no erection at all
Quote 0 0
ghostwhirl
think wrote:

Deal with the situation as advised, but 99.9999 percent chance your softer erections are from the anxiety component. 


yup, have booked into my urologist and getting ultrasounds done later today. just wanted to get as mich information as possible. in the meantime. soft erection have turned into no erection at all
Quote 0 0
Grandpajoe2017
@hoddle10 , yep red standard without pinching, the area pinched between the fingers is the hard long lump. I’ve got a response back from Dr Greta not to massage anymore and spray antiseptic solution on it. She’s not based in the UK and flies here to carry out surgery. Annoyingly not here until the end of September but I’m away so can’t see her until early October. The redness had subsided but lump is still present. I’m a bit more relaxed about it now. 
Because of the weight of the penis now some of the pubic fat with hair is lower and Im wondering whether where I’ve shaved it it’s just had some minor infection on the skin surface unrelated to the HA lump 
Quote 0 0
Grandpajoe2017
@ghostwhirl good luck and keep me posted on what the urologist says 
Quote 0 0